DOI 10.1111/j.1365-2257.1987.tb01386.x
Acute tumour lysis syndrome with extreme metabolic abnormalities.
Аннотация
Tumour lysis syndrome, manifested by various metabolic derangements, is a known complication after treatment of some lymphoid malignancies. A patient is reported with acute lymphocytic leukaemia who developed a tumour lysis syndrome following intensive chemotherapy. All the known complications of the syndrome were present in the most severe form--hyperuricaemia of 1.44 mmol/l, hyperphosphataemia of 7.7 mmol/l with acute oliguric renal failure and extreme hyperkalaemia of 9.8 mmol/l with electrocardiographic changes. This life-threatening condition did not respond to conservative measures and the patient recovered only after haemodialysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.